# SDR DALA2022013100612

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 64,083 hours, 20,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 1R DOOR WOULD NOT ARM. CORRECTIVE ACTION: CLEARED DEBRIS FROM GRIT BAR CHECKS GOOD OK FOR SERVICE. (8134112)
